On two questions of optimization theory concerning quadratic mappings

In this paper we present solutions of two open problems from the theory of quadratic mappings arising from the optimization theory and formulated by Hiriart-Urruty (SIAM Rev 49(2):255-273, 2007). The first problem is concerned with the non-triviality of the set of common zeroes of finitely many of quadratic forms. The second problem deals with the positivity of the maximum of finitely many of quadratic forms. © 2011 Springer-Verlag.

Authors
Editors
-
Publisher
-
Number of issue
5
Language
English
Pages
1009-1015
Status
Published
Department
-
Number
-
Volume
6
Year
2012
Organizations
  • 1 Peoples' Friendship University of Russia, ul. Miklukho-Maklaya 6, Moscow 117198, Russian Federation
Keywords
Positive definite quadratic forms; Quadratic forms; Quadratic mappings
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/2302/